# SDR UIEA2017042000610

- Difficulty date: April 14, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,515 hours, 17,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON AFT RT SIDE BEHIND FLAP INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-01, OPS CHECKED GOOD.
